# SDR AALA20141115008

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 16,476 hours, 6,386 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000101
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED, EMER WAS DECLARED & LANDING WAS UNEVENTFUL.  ACFT NOT OVERWEIGHT.  UNABLE TO OPERATE HORIZONTAL STABILIZER TRIM VIA AUTOPILOT OR YOKE TRIM SWITCHES AFTER TAKEOFF.  MANUAL TRIM OPERATIVE.  R & R HORIZONTAL STABILIZER TRIM ACTUATOR IAW 27-41-71.  SYS CHECKED NORMAL.
